# SDR USAA2012092800003

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 73,350 hours, 32,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 LEFT MISSING RED EMERGENCY EXIT LIGHT LENS.  INSTALLED RED EMERGENCY EXIT LIGHT LENS AT ROW 9 LEFT IAW AIRBUS MAINTENANCE MANUAL 33-51-18.
